Onsager Machlup functional for stochastic evolution equations

Translated title of the contribution: Onsager Machlup functional for stochastic evolution equations

X. Bardina, C. Rovira, S. Tindel

Research output: Contribution to journalArticleResearch

3 Citations (Scopus)
Translated title of the contributionOnsager Machlup functional for stochastic evolution equations
Original languageMultiple languages
Pages (from-to)69-93
JournalAnnales de l'Institut Henri Poincaré
Volume39
Publication statusPublished - 1 Jan 2003

Cite this